# SDR ASAA2018012723325

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 460 hours, 133 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R1 DOOR WARNING DURING CLIMB. APPROX 0.8 PSI WARNING WENT OFF ON DESCENT BELOW ABOUT 16,000 FT.  ACFT GROUNDED.  ADJUSTED THE PROXIMITY SWITCH TARGET IAW AMM 52-71-00. OPS CHECKED GOOD.
